×

Transversely affine flows and foliated webs. (Flots transversalement affines et tissus feuillétés.) (French) Zbl 0761.57016

The author proves a complex analogue of the result of R. Sacksteder [Am. J. Math. 87, 79–102 (1965; Zbl 0136.20903)] on codimension-1 foliations, in the case when the holonomy pseudogroup consists of complex affine maps.

MSC:

57R30 Foliations in differential topology; geometric theory
37C85 Dynamics induced by group actions other than \(\mathbb{Z}\) and \(\mathbb{R}\), and \(\mathbb{C}\)

Citations:

Zbl 0136.20903
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] W. BLASCHKE , G. BOL , Geometrie der Gewebe , Springer, Berlin, 1938 . Zbl 0020.06701 | JFM 64.0727.03 · Zbl 0020.06701
[2] Y. CARRIERE , Flots riemanniens , Astérisque 116, p. 31-52, 1984 . MR 86m:58125a | Zbl 0548.58033 · Zbl 0548.58033
[3] E. GHYS , V. SERGIESCU , Stabilité et conjugaison différentiable pour certains feuilletages , Topology 19 ( 1980 ), p. 179-197. MR 81k:57022 | Zbl 0478.57017 · Zbl 0478.57017 · doi:10.1016/0040-9383(80)90005-1
[4] A. HAEFLIGER , Pseudogroups of local isometries , Colloque de Géométrie différentielle de St Jacques de Compostelle, Research Notes 131, Pitman ( 1985 ), p. 174-197. MR 88i:58174 | Zbl 0656.58042 · Zbl 0656.58042
[5] I. NAKAI , Topology of complex webs of codimension one and the geometry of projective space curves , Topology, vol. 26, n^\circ 4, p. 475-504, 1987 . MR 89b:14010 | Zbl 0647.57018 · Zbl 0647.57018 · doi:10.1016/0040-9383(87)90043-7
[6] T. NISHIMORI , manuscrit, Grenoble 1989 .
[7] R. SACKSTEDER , Foliations and pseudogroups , Amer. Journal of Math., vol. 87, 1965 , p. 79-101. MR 30 #4268 | Zbl 0136.20903 · Zbl 0136.20903 · doi:10.2307/2373226
[8] E. SALEM , Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d’isométries locales , Ann. Inst. Fourier, 38, p. 185-200, 1988 . Numdam | MR 89i:58166 | Zbl 0613.58041 · Zbl 0613.58041 · doi:10.5802/aif.1139
[9] D. SULLIVAN , Conformal dynamical systems , Proc. Intern. Conf. Dynamical Systems, Rio de Janeiro, Springer Lecture Notes in Math. 1007, 1983 , p. 725. MR 85m:58112 | Zbl 0524.58024 · Zbl 0524.58024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.